# SDR SA07039

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Part time: 18,874 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - WHEN PLACING THE EMERGENCY EXIT LIGHT SWITCH TO ARM WITH THE AIRCRAFT POWERED, THE AFT EXIT AND AFT PORTION OF THE EMERGENCY EXIT LIGHTS COME ON.  MAINTENANCE REPLACED THE AFT EMERGENCY POWER SUPPLY UNIT AND BATTERY.  OPERATIONALLY CHECKS OK.
